# SDR UPS05443974

- Difficulty date: February 8, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201873
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 1165, RBL 75 SEAT TRACK FLANGE CORROSION FOUND.  CORROSION BLEND OUT 0.030 X 1 X 1 EXCEED SRM 53-10-01 FIG 1, LIMIT SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 34.
